# SDR USAA960766

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 986-1006
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 4 INCH CORROSION STATION 986 TO 1006 LBL 38 WEB.  FABRICATED WEB AND INSTALLED, REPAIRED PER BOEING DRAWING 65-C32677.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 1.  (M)
